"hi! i am worried if i may be pregnanet. i am having morning sickness, dizzyness, headaches, cramps, being sick all the time ! late cravings at night! my period came on me last month but lasted 3 days and was not a period at all much! jus..."
Yea my husband just started depakote which seems to be working. He stopped the lamictal and zyprexa. I think they were contributing to the depression. He's still up and down but i see him coming back a little bit (i hope). But thanks for the encouragement.
so you (you and my husband) really do love us (me and your husband), as much as we love you, and you don't foerget. Because sometimes i really feel like he's gone. like all our love is gone you know. We used to say we should be shot for being so happy. And how we loved wach other mmore than we ever thought we could love someone, now it seems not so much. So remember how much your husband loves you. And how it probably kills him he can't take it all away.-xoxo
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.